# SDR QXEA200700814

- Difficulty date: May 12, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,309 hours, 15,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT WING OUTBOARD FLAP UPPER SURFACE HAS A CHAFE IN SKIN FROM WING TRAILING EDGE SEAL LOCATED AT YW 211 TO YW 264.  REPAIRED IAW SRM 51-21-10, 51-25-10, 57-52-30.
